# SDR MALA020613

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 85106RC84SNB
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1 INSPECTION, RT EXPLOSIVE BOLT CANNON PLUG BROKE IN HALF.  MAINTENANCE REMOVED AND REPLACED RT EXPLOSIVE BOLT CANNON PLUG IAW SAAB WM 20-30-15.  OPS CHECK GOOD.
